Automorphisms of compact K\"ahler manifolds with slow dynamics - Archive ouverte HAL Access content directly
Journal Articles Transactions of the American Mathematical Society Year : 2021

Automorphisms of compact K\"ahler manifolds with slow dynamics

Abstract

We study the automorphisms of compact K\"ahler manifolds having slow dynamics. By adapting Gromov's classical argument, we give an upper bound on the polynomial entropy and study its possible values in dimensions $2$ and $3$. We prove that every automorphism with sublinear derivative growth is an isometry ; a counter-example is given in the $C^{\infty}$ context, answering negatively a question of Artigue, Carrasco-Olivera and Monteverde on polynomial entropy. Finally, we classify minimal automorphisms in dimension $2$ and prove they exist only on tori. We conjecture that this is true for any dimension.

Dates and versions

hal-03089240 , version 1 (28-12-2020)

Identifiers

Cite

Serge Cantat, Olga Paris-Romaskevich. Automorphisms of compact K\"ahler manifolds with slow dynamics. Transactions of the American Mathematical Society, 2021, 374 (2), pp.1351-1389. ⟨10.1090/tran/8229⟩. ⟨hal-03089240⟩
63 View
0 Download

Altmetric

Share

Gmail Mastodon Facebook X LinkedIn More